Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Fever, headache,mouth sores, difficulty in swallowing. Taking motrin. Treatment?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
I I have the flu, headache,aches ,fever and mouth and tongue sores and difficulty swallowing particularly hot or cold food and drink. It feels like a reflux in the middle of my chest. I take motrin around the clock. Fever is waning. Feeling better. Big issue are swallowing as described and mouth and tongue sores
Posted Thu, 26 Apr 2012 in General Health
Answered by Dr. Naveen Kumar 1 hour later

Thanks for the query

The oral cavity sores also known as aphthous ulcers or canker sore could be due to various causes such as viral fever itself, medicines such as Motrin, stress, the acid reflux and reduction of immunity in the body.

You should seek prompt medical care and talk with your medical professional about your symptoms.

I would suggest you to stop Motrin and switch over to plain Paracetamol 650mg, drink plenty of warm water, do steam inhalation 2-3 times per day, as well as consume plenty of fresh fruits and vegetables to improve the immunity and reduction of the sores.

Vitamin B-complex and local application of Bonjela cream can help reduce the oral cavity sores. Also, you can try taking Proton pump inhibitors (such as Pantoperazole or Esomeprazole) for the control of acidity and reflux of the gastric contents.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor